# SDR UIEA2019070804712

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,634 hours, 17,252 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEN DRIVE REMAINED ON FOR 2 MINUTES AFTER START TNEN EXTINGUISHED( PERFORMED IDG INSPECTION IAW AMM 24-11-01 NO DEFECTS NOTED )
